# SDR GTIA2022122236852

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 9,756 hours, 4,040 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DECENDING THROUGH 8000FT SUPPLEMENTARY PROCEDURE PERFORMED PACK1 SUSPECTED-PERFORMED TSM 05-50-00-810-831-A NO FUME DETECTED, RUN BOTH ENG IAW AMM 71-00-00 NO FUME DETECTED.A/C OK FOR CONTINUED OPERATION.
